# SDR 2008F00015

- Difficulty date: April 28, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N565TA
- Make and model: Dhav DHC3
- Aircraft serial: 46
- Engine: Garrtt TPE33110
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Ski
- Part number: C3UT1449
- Part serial: 306
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON ROLL OUT AFTER LANDING IN DEEP SNOW PILOT WAS EXECUTING LT TURN. NOSE OF THE TAIL SKI DUG INTO THE EDGE OF THE TRACKS MADE BY THE MAIN SKIS AT AN ANGLE. THE SUDDEN SIDE LOAD ON THE SKI CAUSED IT TO TWIST AND JAM INTO THE EMPENNAGE SKIN. DAMAGING FUSELAGE BULKHEAD AT STATION 444.38 ALONG WITH SEVERAL STRINGERS AND FUSELAGE SKIN BETWEEN FUSELAGE STATION'S 413 TO 467.5.
